EconPapers    
Economics at your fingertips  
 

Bayesian Time-Varying Quantile Forecasting for Value-at-Risk in Financial Markets

Richard H. Gerlach, Cathy W. S. Chen () and Nancy Y. C. Chan

Journal of Business & Economic Statistics, 2011, vol. 29, issue 4, 481-492

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (43) Track citations by RSS feed

Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jbes.2010.08203 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Journal Article: Bayesian Time-Varying Quantile Forecasting for Value-at-Risk in Financial Markets (2011) Downloads
Working Paper: Bayesian time-varying quantile forecasting for Value-at-Risk in financial markets (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:29:i:4:y:2011:p:481-492

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2021-04-04
Handle: RePEc:bes:jnlbes:v:29:i:4:y:2011:p:481-492